# SDR HALA2022071800236

- Difficulty date: July 1, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 26,878 hours, 4,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 REPEAT WRITE-UPS FOR DOOR 3R DAMPER/EMERGENCY OPERATION CYLINDER PRESSURE LOW MESSAGE/REQUIRES SERVICING. CORRECTIVE ACTION: REMOVED AND REPLACED 3R DOOR DAMPER CYLINDER PER AMM 52-22. (2302326)
